# SDR QXEA0000816

- Difficulty date: March 21, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  FRAME TOP IN NOSE LANDING GEAR BAY AT STATION 2620 CRACKED OUT AT LEFT HAND AND RIGHT HAND NOSE WHEEL BRAKE AFT NUT PLATE MOUNTS WITH FILLER BLOCKS.  REPAIRED IAW HORIZON AIR EA 4-53-1076.
